A review of exact solution methods for the non-preemptive multiprocessor flowshop problem

Kis, Tamás and Pesch, E. (2005) A review of exact solution methods for the non-preemptive multiprocessor flowshop problem. EUROPEAN JOURNAL OF OPERATIONAL RESEARCH, 164 (3). pp. 592-608.

Full text not available from this repository.
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Divisions: Research Laboratory on Engineering & Management Intelligence
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 15:17
Last Modified: 11 Dec 2012 15:17
URI: http://eprints.sztaki.hu/id/eprint/3956

Update Item Update Item